# SDR AALA202110209905

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 36,447 hours, 14,810 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR HANDLE NEEDS TO BE RE-ATTACHED. REATTACHED AFT RIGHT LAVATORY DOOR HANDLE USING STANDARD MAINTENANCE PRACTICES.
